# SDR 06FDEA2657

- Difficulty date: July 21, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 52,698 hours, 10,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ADA73491
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CARGO SEAT TRACK (STA 1000, RT X=75.25) FOUND EDGE UNDER OPENED FLOOR PANEL CORRODED.  REPAIR CARRIED OUT AT M/D CARGO SEAT TRACK (STA 989 TO STA 1049, RT X=75.25) AS PER SRM 53-70-00 FIGURE I VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
